BibTeX record: journals/tfs/LendekBS09

download as .bib file

@article{DBLP:journals/tfs/LendekBS09,
  author    = {Zs\'{o}fia Lendek and
               Robert Babuska and
               Bart De Schutter},
  title     = {Stability of Cascaded Fuzzy Systems and Observers.},
  journal   = {{IEEE} T. Fuzzy Systems},
  year      = {2009},
  volume    = {17},
  number    = {3},
  pages     = {641--653},
  url       = {http://dx.doi.org/10.1109/TFUZZ.2008.924353},
  doi       = {10.1109/TFUZZ.2008.924353},
  timestamp = {Wed, 03 Sep 2014 07:05:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tfs/LendekBS09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}